Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Bleeding after bowel movements. Capitrax suggested. Suffering from severe back pain, bloated stomach

Hi, After motion,liquid from like blood is coming out.this is happening from last 10days.I consult a lady doctor she is suggested me one tablet (name-capitrax) still i am loosing lot of blood after motion.the blood only loosing after motion.because of lost of blood, i am facing seviour back pain ..can you please let me know what is the main cause of this problem?my stomuch alos swelling without eating anything..
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello Sharmila and thanks for writing in at HCM
The bleeding after motion is mainly due to infection in the digestive track usually colon ans intestine unless you have a history of hemorrhoids or fissure but pain is present in both the cases. The main cause for this is improper diet or unhygienic diet, constipation, liver disorders etc.
For the treatment you need a course of antibiotic and high fiber diet with some stool softer (if needed). Consult you doctor and follow the advises, If bleeding does not stop after treatment than you may need Colonoscopy to check the course of bleeding.
Best Wishes and have a speedy recovery
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor